Genomic tableaux

Oliver Pechenik, Alexander Yong

Research output: Contribution to journalArticlepeer-review


We explain how genomic tableaux [Pechenik–Yong ’15] are a semistandard complement to increasing tableaux [Thomas–Yong ’09]. From this perspective, one inherits genomic versions of jeu de taquin, Knuth equivalence, infusion and Bender–Knuth involutions, as well as Schur functions from (shifted) semistandard Young tableaux theory. These are applied to obtain new Littlewood–Richardson rules for K-theory Schubert calculus of Grassmannians (after [Buch ’02]) and maximal orthogonal Grassmannians (after [Clifford–Thomas–Yong ’14], [Buch–Ravikumar ’12]). For the unsolved case of Lagrangian Grassmannians, sharp upper and lower bounds using genomic tableaux are conjectured.

Original languageEnglish (US)
Pages (from-to)649-685
Number of pages37
JournalJournal of Algebraic Combinatorics
Issue number3
StatePublished - May 1 2017

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Genomic tableaux'. Together they form a unique fingerprint.

Cite this